# SDR DLL10972037

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1549789101
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULKHEAD STIFFENER PANEL AT FS 328, RBL 22 WAS FOUND CRACKED AT THE END OF THE FOURTH MILLED STIFFENER FROM THE BOTTOM.  CRACK TRIMMED OUT WITH A 1 BY 0.5 TRIM OUT.  REPAIRED PER ERA 330780-14.
